de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The properties of fast and slow oblique solitons in a magnetized plasma

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons104080

McKenzie,  J. F.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

McKenzie, J. F., & Doyle, T. B. (2002). The properties of fast and slow oblique solitons in a magnetized plasma. Physics of Plasmas, 9(1), 55-63.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-E973-5
Abstract
There is no abstract available